Library Header Image
LSE Research Online LSE Library Services

On the Orthogonal Latin Square polytope

Appa, Gautam, Magos, D., Mourtos, Ioannis and Janssen, Jeannette (2006) On the Orthogonal Latin Square polytope. Discrete Mathematics, 306 (2). pp. 171-187. ISSN 0012-365X

Full text not available from this repository.
Identification Number: 10.1016/j.disc.2005.10.020
Item Type: Article
Official URL:
Additional Information: © 2006 Elsevier BV
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
JEL classification: D - Microeconomics > D5 - General Equilibrium and Disequilibrium > D52 - Incomplete Markets
Date Deposited: 25 Jul 2008 10:19
Last Modified: 16 May 2024 00:27

Actions (login required)

View Item View Item